# SDR DALA2024010210744

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,299 hours, 35,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DISC: DENT EXTERNAL SKIN LOCATED BTW FR 29 TO FR 30 AND STR 36R TO STR 37R A T LOWER FUSELAGE. C/A: EVALUATED DENT LOCATED ON EXTERNAL SKIN BTW FR 29 TO FR 30 AND STRG 36R TO STRG 37R LOWER FUSELAGE AND FOUND WITHIN LIMITS AS PERA320 SRM 53-00-11-283-005 PARAGRAPH 2.A FIG 001 TO FIG 002 AND SHEET 1 TO SHEET 3. TOOK MEASUREMENTS OF DENT ARE: X=1.835 INCH,Y=0.912 INCH, A=0.426 INCH D=0.006 INCH. TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: A20230785; DUE DATE: 04/APR/24 AND DEPTHGAGE P/N: 8645A12; S/N; 72700; DUE DATE: 01/MAR/24. PERFORMED DETAIL VISUAL INSPECTION AND NOT FOUND ADDITIONAL DAMAGE AS PERNTM 51-90-00. THIS REPAIR IS CATEGORY B RECHECK IS REQUIRED AT INSPECTION THRESHOLD 60000 FC, 120000 FH AS PER A320 SRI53-00-11-205-050 TABLE 001 DECAL MONITOR STABLISHED SEE LOG PAGE 0129112 AND ORNRC 66/100 JOB COMPLETE. (LP: 0129070)
